Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2007, 5:28 PM EDT for Colleton County, South Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2007, 5:28 PM EDT (21:28 UTC)
- Expired
- Jun 4, 2007, 6:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Colleton County, SC
The radar
The Charleston,SC radar (KCLX), 49 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:45 PM EDT | TSTM WND DMG | Bells Crossroads, SC | WARNING POINT RELAYED INFORMATION FROM FIRE DEPARTMENT OF TREES DOWN AND PENNY HAIL AT BELLS CROSSROADS. |
| Jun 4, 5:45 PM EDT | HAIL 0.88 | Bells Crossroads, SC | RUFFIN FARM SUPPLY AT THE INTERSECTION OF HIGHWAYS 64 AND 21 REPORTED NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 042128
SVRCHS
SCC029-042230-
/O.NEW.KCHS.SV.W.0044.070604T2128Z-070604T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
528 PM EDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 630 PM EDT
* AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ISLANDTON...OR ABOUT 11 MILES EAST OF HAMPTON...MOVING NORTHEAST AT
35 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
ISLANDTON...ASHTON...
COLLETON...LODGE...
RUFFIN...WILLIAMS...
SMOAKS...
CANADYS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3309 8094 3305 8090 3313 8088 3317 8080
3316 8072 3306 8062 3306 8041 3301 8040
3284 8089 3290 8098 3299 8104
$$2 follow-up statements
000
WWUS52 KCHS 042147
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
547 PM EDT MON JUN 4 2007
SCC029-042230-
/O.CON.KCHS.SV.W.0044.000000T0000Z-070604T2230Z/
COLLETON SC-
547 PM EDT MON JUN 4 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR COLLETON COUNTY...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELLS CROSSROADS...OR ABOUT 11 MILES WEST OF
WALTERBORO...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ASHTON...
CANADYS...COLLETON...ISLANDTON...LODGE...PADGETTS...RUFFIN...SMOAKS
AND WILLIAMS.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3309 8094 3305 8090 3313 8088 3317 8080
3316 8072 3306 8062 3306 8041 3301 8040
3284 8089 3290 8098 3299 8104
$$000
WWUS52 KCHS 042223
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
623 PM EDT MON JUN 4 2007
SCC029-042233-
/O.EXP.KCHS.SV.W.0044.000000T0000Z-070604T2230Z/
COLLETON SC-
623 PM EDT MON JUN 4 2007
...THE SEVERE THUNDERSTORM WARNING FOR COLLETON COUNTY WILL EXPIRE AT
630 PM EDT...
AT 623 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3309 8094 3305 8090 3313 8088 3317 8080
3316 8072 3306 8062 3306 8041 3301 8040
3284 8089 3290 8098 3299 8104
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:08 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 4, 3:08 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
308 PM EDT MON JUN 4 2007
.SYNOPSIS...
A WEAK SURFACE TROF WILL REMAIN TO THE WEST TONIGHT AND TUE.
DAYTIME HEATING...AN UPPER LEVEL TROF...AND THE SEABREEZE WILL ACT
AS TRIGGERS THE NEXT FEW DAYS TO GIVE US A CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING HOURS.
&&
.NEAR TERM /THROUGH TONIGHT/...
SOME UPPER LEVEL ENERGY...GOOD INSTABILITY...AND THE SEABREEZE HAS
HELPED TO TRIGGER SOME SHOWERS AND THUNDERSTORMS IN PORTIONS OF GA
AND SC. WE REMAIN UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. THIS
CONVECTION FIRING OVER THE AREA WILL LIKELY DIMINISH AFTER SUNSET
THIS EVENING ALTHOUGH THERE APPEARS TO BE ENOUGH DYNAMICS TO KEEP
A FEW OF THE STORMS ONGOING PAST DARK. RAIN CHANCES WILL DROP TO
20 PERCENT LATE TONIGHT. TEMPS WILL STAY NEAR THE 70 DEGREE MARK
WITH A LIGHT SOUTHWEST BREEZE.
LAKE WINDS...WILL KEEP THE LAKE WIND ADVISORY ONGOING THROUGH THIS
EVENING AS THE STRONGEST WINDS ARE JUST NOW STARTING TO MIX DOWN
AND WILL LIKELY CONTINUE TIL AROUND 10 PM.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
WILL SEE A REPEAT ON TUESDAY AS YET ANOTHER SHORT WAVE TROF...GOOD
JET DYNAMICS...DAYTIME HEATING...AND THE SEABREEZE...ALL HELP TO
PRODUCE LIFT OVER THE AREA. LOOK FOR ANOTHER 30-40 POP ACROSS
SOUTHEAST GEORGIA AND SOUTH CAROLINA. PARAMETERS WILL AGAIN REMAIN
FAVORABLE FOR ISOLATED SEVERE STORMS BOTH TUE AND WED...BUT
LOOKING FOR BEST POP ON TUE. A WEAK FRONTAL BOUNDARY WILL LAY
ACROSS THE CAROLINAS AND THE TN VALLEY ON WED PROVIDING A POSSIBLE
FOCUS. WENT VERY CLOSE TO GUIDANCE TEMPS WITH HIGHS IN THE UPPER
80S TO NEAR 90 AND LOWS IN THE MID TO UPPER 60S.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
NO SIGNIFICANT CHANGES FROM THE PREVIOUS FCST DURING THE EXTENDED
PERIOD. MEAN RIDGING LOOKS TO KEEP SH/TSTM CHANCES AOB CLIMO
/20-30 PERCENT/ WITH TEMPS AOA CLIMO. MAY EVEN SEE A FEW HEAT
INDICES AOA 100 DEG DURING THE AFTN.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
WILL CARRY VC SH AND TS THROUGH THE AFTERNOON HOURS AT BOTH SAV
AND CHS TERMINALS. WILL BE HARD TO PIN DOWN EXACT TIMING BUT
SHOULD BE OFF AND ON DEVELOPMENT THROUGH THE AFTERNOON HOURS WITH
MVFR CONDITIONS IN AND NEAR THE THUNDERSTORMS. THUNDERSTORMS SO
FAR HAVE BEEN FAIRLY WEAK ALTHOUGH PEAK HEATING AND BEST
INSTABILITY WILL BE HIT IN A FEW HOURS. MAJORITY OF THE CONVECTION
WILL WEAKEN AFTER SUNSET BUT ENOUGH ENERGY EXISTS TO KEEP MENTION
OF CB THROUGH THE LATE EVENING HOURS. KEPT MENTION OF WIND SHEAR
IN THE TAFS LATE TONIGHT AS LOW LEVEL WINDS KEEP FAIRLY STRONG.
SHOULD SEE A REPEAT ON TUESDAY WITH MAINLY AFTERNOON SCATTERED CONVECTION.
EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT FRONTAL PASSAGES ARE
EXPECTED THROUGH SAT THUS MAKING FOR PREVAILING VFR CONDS.
HOWEVER...POSSIBLE AFTN/EVE ISOLD SEABREEZE TSTMS AND EARLY MRNG
RADIATIONAL FOG MAY MAKE FOR OCNL MVFR TO IFR PERIODS.
&&
.MARINE...
CONVECTION PUSHING THROUGH PORTIONS OF THE WATERS LATE THIS
AFTERNOON. SEABREEZE IS HELPING TO INCREASE WINDS ON THE HARBOR
AND AMZ350...SO PLAN ON KEEPING THE SCA UP THROUGH THE EARLY
EVENING. UPPER DYNAMICS WILL KEEP THE OFFSHORE GA GOING A BIT
LONGER WITH 20-25 KT THROUGH THE NIGHT AND INTO EARLY TOMORROW MORNING.
ANOTHER PERIOD OF SCA WIND SPEEDS IS POSSIBLE TOMORROW AFTERNOON
AS THE TIGHTENED PRES GRAD AND STRONG WINDS ALOFT REMAIN OVER THE
AREA. AT THE LEAST LOOK FOR CAUTION WORDING WITH A GOOD 15 TO 20
KT OVER THE WATERS. CONDITIONS WILL SETTLE DOWN BY MIDDAY WED AS
A FRONTAL BOUNDARY APPROACHES AND MAKES HEADWAY INTO THE WATERS.
NO SIGNIFICANT MARINE ISSUES TO CONTEND WITH DURING THE THU- SAT
TIMEFRAME WITH THE ATLC SUBTROPICAL RIDGE MAINTAINING A GENERAL
S/SW FLOW ACROSS THE WATERS. SEAS LOOK TO GENERALLY REMAIN AOB 3
FT WITH WINDS AOB 15 KT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330-
350.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR AMZ374.
&&
PY/RBHazardous weather outlook, Jun 4, 4:27 AM EDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 427 AM EDT MON JUN 4 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>044-047>051-051000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 427 AM EDT MON JUN 4 2007 ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TODAY ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON. THUNDERSTORMS WILL FIRST DEVELOP ALONG THE SEA BREEZE...HOWEVER ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE MIDLANDS BY LATE THIS AFTERNOON AHEAD OF A WEAK COLD FRONT. THESE STORMS COULD SPREAD EAST TOWARDS THE COAST THIS EVENING. THE MAIN HAZARDS WITH THESE STORMS WILL BE SMALL HAIL...GUSTY WINDS TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FINALLY...ANY SLOW MOVING THUNDERSTORMS COULD PRODUCE FLOODING. MUCH OF THE AREA RECEIVED BETWEEN 2 AND 6 INCHES OF RAIN AS TROPICAL DEPRESSION BARRY CROSSED THE AREA. WITH THE GROUND SATURATED...ANY HEAVY RAIN MAY LEAD TO FLOODING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG/SEVERE THUNDERSTORMS...THE RISK FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AS A TROUGH OF LOW PRESSURE BECOMES THE FOCUS FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SCZ045-051000- BERKELEY- 427 AM EDT MON JUN 4 2007 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR LAKE MOUTLRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON. THUNDERSTORMS WILL FIRST DEVELOP ALONG THE SEA BREEZE...HOWEVER ADDITIONAL THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE MIDLANDS BY LATE THIS AFTERNOON AHEAD OF A WEAK COLD FRONT. THESE STORMS COULD SPREAD EAST TOWARDS THE COAST THIS EVENING. THE MAIN HAZARDS WITH THESE STORMS WILL BE SMALL HAIL...GUSTY WINDS TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FINALLY...ANY SLOW MOVING THUNDERSTORMS COULD PRODUCE FLOODING. MUCH OF THE AREA RECEIVED BETWEEN 2 AND 6 INCHES OF RAIN AS TROPICAL DEPRESSION BARRY CROSSED THE AREA. WITH THE GROUND SATURATED...ANY HEAVY RAIN MAY LEAD TO FLOODING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN CHARLESTON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG/SEVERE THUNDERSTORMS...THE RISK FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY AS A TROUGH OF LOW PRESSURE BECOMES THE FOCUS FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 4, 3:50 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 350 PM EDT MON JUN 4 2007 GAZ100-101-042030- BULLOCH-EFFINGHAM- 350 PM EDT MON JUN 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND BULLOCH COUNTY THROUGH 430 PM EDT... AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR IVANHOE...OR ABOUT 10 MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. AREAS IN AND AROUND CLYO...GUYTON...MARLOW...PINEORA...RINCON... SPRINGFIELD...STILLWELL AND STILSON WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 4, 4:04 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EDT MON JUN 4 2007 GAZ088-042030- SCREVEN- 404 PM EDT MON JUN 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY THROUGH 430 PM EDT... AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR COOPERVILLE...OR ABOUT 10 MILES SOUTH OF SYLVANIA...MOVING EAST AT 25 MPH. AREAS IN AND AROUND CAPTOLO...HUNTERS AND NEWINGTON WILL BE IMPACTED THROUGH 430 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 4, 4:14 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 1 E GUYTON 32.34N 81.37W
06/04/2007 E0.75 INCH EFFINGHAM GA PARK/FOREST SRVC
PENNY HAIL WAS REPORTED BY THE GEORGIA FORESTRY OFFICE
NEAR GUYTON.
&&
PAYSpecial weather statement, Jun 4, 4:17 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 417 PM EDT MON JUN 4 2007 SCZ047-051-042100- COASTAL JASPER-INLAND JASPER- 417 PM EDT MON JUN 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 500 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR EBENEZER...OR ABOUT 6 MILES EAST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. AREAS IN AND AROUND COOSAWHATCHIE...GRAHAMVILLE...HARDEEVILLE... JASPER...OLD HOUSE...PURYSBURGH...RIDGELAND...SWITZERLAND...TILLMAN AND EBENEZER WILL BE IMPACTED THROUGH 500 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 4, 4:34 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL GUYTON 32.34N 81.39W
06/04/2007 E1.75 INCH EFFINGHAM GA BROADCAST MEDIA
WTOC IN SAVANNAH RELAYED REPORT OF GOLFBALL SIZE HAIL IN
GUYTON.
&&
PAYSpecial weather statement, Jun 4, 5:09 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 509 PM EDT MON JUN 4 2007 SCZ042-042200- HAMPTON- 509 PM EDT MON JUN 4 2007 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 600 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR HAMPTON...OR ABOUT OVER HAMPTON...MOVING NORTHEAST AT 25 MPH. AREAS IN AND AROUND ALMEDA...BRUNSON...CROCKETVILLE...GIFFORD... HAMPTON...MILEY AND VARNVILLE WILL BE IMPACTED THROUGH 600 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:16 AM EDT | Lake Wind Advisory | CHS | Berkeley | 19 hr |
| Jun 4, 6:20 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 25 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 59 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.